# SDR VNAA20240531010

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AND MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.  RIS- WS 8070-1.  CORROSION ON KICKPLATE AND MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR  WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
